# SDR 2000UALA00676

- Difficulty date: November 12, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N948UA
- Make and model: Boeing 737522
- Aircraft serial: 26691
- Aircraft time: 23,446 hours, 15,192 cycles
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Ram Air Door
- Condition: Damaged
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TEMPERATURE CONTROL PROBLEM.  *S/D*  FOUND THE LEFT RAM AIR EXHAUST LOUVERS DAMAGED.  REPLACED THE LEFT RAM AIR EXHAUST LOUVERS .
